# SDR SWAA2024062003261

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,360 hours, 36,008 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Wheel
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT TAXI. SPEED FELT SLIGHT SHIMMY FROM NOSE WHEEL AND TOWER REPORTED SMALL AMOUNT OF SMOKE FROM FRONT OF AIRCRAFT/ ONCE INFORMED OF SMOKE AIRCRAFT WAS STOPPED/ IN CONCURRENCE WITH STOP SMOKE WAS NO LONGER OBSERVED AND GROUND PERSONNEL CONFIRMED #2 NOSE WHEEL ASSEMBLY ISSUE / TOUCHDOWN WAS NORMAL NOT FIRM/ ALL. OTHER INDICATIONS TO INCLUDE ENGINE WERE NORMAL THROUGHOUT.<[01] PERFORMED WHEEL BEARING FAILURE CONDITIONAL INSPECTION PER AMM 05-51-17.  REMOVED AND REPLACED NLG PER MT 732-00-01 AND TTG800BA11Q.
